veryconfused said...els, thank you for your reply Iam very confused how the weight just creeped up. I didnt notice at first the weight gain maybe it was because the meds. where working but when I did I was not a happy camper!!!!!! It is taking or seems like for ever for weight to come off. Working out and diet pills dont help, I guess I have to wait for my metabolism to speed up again.
els, I dont necessarily care to take any more antidepressants. I am more concerned about
this weight I have put on because it is bugging the crap out of me! please reply . ANYONE!!!
all i can tell you is from my own personal experiance in taking antidepressants for many years. I took prozac only for a few days I didnt react to it well. However, I was on Zoloft for well over 5 yrs and like you said the weight just sneaked up on me. I had to realize that I wasnt a teenager anylonger who could eat whatever I wanted and not gain a pound staying in a size 6. It was a hard fact to swallow that I had gained well over 50 pounds and being over 30 it is so much harder to lose the weight as your metabolism does tend to slow down. What I did was cut my carb intake...and went to eating only whole grains, nothing white, cut out as much sugar as possible and started reading the lables of the items I buy at the store. If sugar is listed within the first 5 ingredents I dont buy it. Eating like this has helped me to lose the weight and then some. I also go to the gym and exercise everyday if possible. I still take an antidepressant and know that weight is always going to be an issue with these type of medications. However, in regards to weither I would want to be over weight and on an antidepressant or slim and depressed I would always choose the first....as my depression is unbearable untreated. A few posts up from here I posted a link via webmd that explains why some people gain weight on antidepressants and why others dont. It is an intersting article if your interested.
Moderator: Heart & Cardiovascular Disease